MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEART; ELECTRODES

CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEART; ELECTRODES
Model Number XELAED001B
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during training by facility staff, the associated defibrillator failed to detect these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, the device log of the customer's report was provided.Review of the device log did show the error message related to the customer's report.However, without receipt of the device, root cause evaluation could not be performed.The customer was sent a replacement set of electrode pads.Analysis of reports of this type has not identified an increase in trend.
 
Additional Manufacturer Narrative
The electrode pads were returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to faulty electrode pads.The pads were scrapped and the customer was sent replacement pads.Analysis of reports of this type has not identified an increase in trend.

Brand Name
INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEART
Common Device Name
ELECTRODES
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19643823
Report Number2112020-2024-00510
Device Sequence Number18076136
Product Code MKJ
UDI-Device Identifier00812394020959
UDI-Public(01)00812394020959(17)08282024(10)22022406
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/28/2024
Device Model NumberXELAED001B
Device Lot Number220224-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/30/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown